# SDR USAA2012100300002

- Difficulty date: October 1, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 13,251 hours, 1,736 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050001
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, F, A

## Discrepancy

FLIGHT 796, PHL - TLV - FLIGHT ATTENDANT REPORTED AFT GALLEY OVEN NR 2 POS 6-12 WAS EMITTING HIGH HEAT FROM FRONT SIDES AND TOP OF OVEN.  LONG AFTER ELECTRICAL POWER WAS REMOVED AND CONTINUED TO INCREASE.  FLIGHT ATTENDANT EXPENDED 1 FIRE EXTINGUISHER INSIDE OPEN DOOR OF OVEN AND TEMPERATURE CONTINUED TO ESCALATE.  ELECTRICAL SMOKE WAS LIGHT AND PRESENT.  THE AIRCRAFT LANDED AT NEAREST SUITABLE AIRPORT (YQM).  YQM MAINTENANCE REPLACED USED FIRE EXTINGUISHER AND ELECTRICALLY DISCONNECTED BOTH OVENS AND THE CIRCUIT BREAKERS PULLED FOR FERRY FLIGHT TO PHL.  PHL MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY OVENS 6-11.
